# SDR F3LA200100103

- Difficulty date: August 24, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 52042
- Aircraft time: 52,042 hours, 30,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CRACK IN INTERCOSTAL AT BS 178, WL 195, RBL 24.  MAINTENANCE REPAIRED INTERCOSTAL PER SRM 737-300 MM 53-10-08.
